Advanced Search
MyIDEAS: Login

Restrictions and identification in a multidimensional risk-sharing problem

Contents:

Author Info

  • Aloqeili, M.
  • Carlier, Guillaume
  • Ekeland, Ivar

Abstract

We consider H expected utility maximizers that have to share a risky aggregate multivariate endowment X∈RN and address the following two questions: does efficient risk-sharing imply restrictions on the form of individual consumptions as a function of X ? Can one identify the individual utility functions from the observation of the risk-sharing? We show that when H≥2NN−1 efficient risk sharings have to satisfy a system of nonlinear PDEs. Under an additional rank condition, we prove an identification theorem.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://basepub.dauphine.fr/xmlui/bitstream/123456789/12413/1/IGM-identification-final-2.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Paris Dauphine University in its series Economics Papers from University Paris Dauphine with number 123456789/12413.

as in new window
Length:
Date of creation: 2014
Date of revision:
Publication status: Published in Economic theory, 2014, Vol. 56, no. 2. pp. 409-423.Length: 14 pages
Handle: RePEc:dau:papers:123456789/12413

Contact details of provider:
Web page: http://www.dauphine.fr/en/welcome.html
More information through EDIRC

Related research

Keywords: Multidimensional risk-sharing; Restrictions; Identification;

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Browning, M. & Chiappori, P.A., 1994. "Efficient Intra-Household allocations: A General Characterization and Empirical Tests," DELTA Working Papers 94-16, DELTA (Ecole normale supérieure).
  2. Townsend, R.M., 1991. "Risk and Insurance in Village India," University of Chicago - Economics Research Center 91-3, Chicago - Economics Research Center.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:dau:papers:123456789/12413. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alexandre Faure).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.